# SDR ASAA2022052738473

- Difficulty date: May 27, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 51,437 hours, 15,264 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: UNKNOWN
- Condition: Failed
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HF RADIO AUDIO SELECT PANEL HAD FAIL IN WINDOWS. GROUNDED - YES. RE-SEATED BOTH HF TRANSCEIVERS OPS CHECK NORMAL.
